Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Ache Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle Aching and HIV

Dear Doc. Bob,Im writing to you from Italy (so, please, excuse me if my Englishs not always correct). I see youve got an Italian surname any parents around here (I live in Milan)?Ill explain my problem: due to an incredible amount of stress, which...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...pizza, but you have better shopping!)Regarding your questions:1.Protected oral sex poses no risk for HIV transmission.2.Your calf muscle pain is not related to HIV.3.I see no need for HIV testing.4.Yes, your only real problem is anxiety.Thank you... Read more »

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good... Read more »
Articles
The Well Project

What Is HIV?

...infected. Symptoms of HIV infection may show up within two to four weeks of exposure to HIV, and can include fever, swollen glands, muscle aches, or rash. Some people do not notice the symptoms because the symptoms are mild, or people think they... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
The Well Project

HIV Drug Chart/Overview

...calledcreatine kinase Special Considerations: Should be used with caution by people who are at increasedrisk for muscle problems like myopathy and rhabdomyolysis. Contact your healthcare provider if you experience... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...symptoms. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness.... Read more »
Connect With Others

Muscles Aches

Posted by Anonymous, 1 Reply
...I was googling around the internet and found the following info regarding muscles aches: "The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty Read more »

to extremely

Posted by uhohblita, 2 Replies
...exposure, not a current infection. Or is that M? I cant remember. anyhow just thought you'd be interested. i know its not hiv related but perhaps that helped us sign up in the ranks of lunatic soldiers. march onward! the body needs to... Read more »

muscle & joint pain

Posted by ElGringo, 1 Reply
...rebounded in the last 2 years to around 150,000 which for me, is good. It's the progression of the joint pain & neuropathy, burning muscle cramps that has just about put me into a pasture so to speak. I have probs just going from one end of... Read more »

hiv

Posted by Anonymous, 1 Reply
...Why is losing weight a sympton for early hiv?? how does it make you lose weight can someone please tell me im scared that i might be hiv positive Read more »